# SDR DALA2015090905497

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CRACKED SLAT TRACK DOOR NR 13 AND NR 14 AT LT WING.  SLAT TRACK DOOR NR 13 AND 14 WERE FABRICATED IAW ER/A 512356-14MA REV. ORIGINAL.
